It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

  • Spotting on prednisone. Pregnant or side effect?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 11-21-2012, 12:18 AM   #1
    jodan21
    Newbie
    (female)
     
    jodan21's Avatar
     
    Join Date: Nov 2012
    Location: Manitoba
    Posts: 1
    jodan21 HB User
    Question Spotting on prednisone. Pregnant or side effect?

    I woke up with a severe allergic reaction. I went to the hospital and they gave me a shot of prednisone at the hospital to get me started. On my way home I got into a screaming match with my mom and broke down hysterically over absolutely nothing. They have me on a 50 mg dose for five days. Tonight I have started spotting and am not expecting my period until the first week of the month. Is this a side effect of prednisone? Or should I be worried

    Last edited by jodan21; 11-21-2012 at 12:20 AM.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    prednisone, pregnancy, side effects, spotting



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:10 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!